# SDR SWAA2022120773464

- Difficulty date: November 19, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N791SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27886
- Aircraft time: 70,151 hours, 41,389 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 540 S23l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER 23L, BS 540 IN THE FWD CARGO COMPARTMENT.   REPAIRED THE STRINGER IAW SRM 53-00-03-2R-1 REPAIR 1. THIS REPAIR IS CLASSIFIED AS CATEGORY A.
